MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ROTALINK PLUS; CATHETER, CORONARY, ATHERECTOMY

BOSTON SCIENTIFIC CORPORATION ROTALINK PLUS; CATHETER, CORONARY, ATHERECTOMY
Model Number H749236310020
Medical Device Problem Code Entrapment of Device (1212)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/15/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the burr was stuck in the lesion.The 70% stenosed target lesion was located in the artery.A 1.25 mm rotablator rotalink plus was selected for use.During the procedure, when the physician used the device, it became stuck in the lesion.The device pulled out from the patient's body.The procedure was completed with another of the same device.There were no complications reported, and the patient was stable after the procedure.
 
Additional Manufacturer Narrative
Device evaluated by manufacturer.: the device was returned for analysis.The burr catheter was attached to the advancer upon device return.A visual inspection of the device found that the coil was stretched and kinked next to the handshake connection.A microscopic inspection of the device found no damage or irregularity.
 
Event or Problem Description
It was reported that the burr was stuck in the lesion.The 70% stenosed target lesion was located in the artery.A 1.25mm rotablator rotalink plus was selected for use.During the procedure, when the physician used the device, it became stuck in the lesion.The device pulled out from the patient's body.The procedure was completed with another of the same device.There were no complications reported, and the patient was stable after the procedure.

Brand Name
ROTALINK PLUS
Common Device Name
CATHETER, CORONARY, ATHERECTOMY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key21313755
Report Number2124215-2025-05488
Device Sequence Number15496139
Product Code MCX
UDI-Device Identifier08714729316411
UDI-Public08714729316411
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P900056
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/18/2025
Device Model NumberH749236310020
Device Catalogue NumberH749236310020
Device Lot Number0032448429
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/27/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/15/2025
Supplement Date Received by Manufacturer02/26/2025
Initial Report FDA Received Date02/05/2025
Supplement Report FDA Received Date03/17/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/18/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown